# SDR P2EA98213

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO COMPARTMENT FRAME DENTED AT BS 500A, BETWEEN STRINGER 23 RT AND STRINGER 24 RT.  REPAIRED FORWARD CARGO COMPARTMENT FRAME, UPPER FLANGE AT BS 500A, BETWEEN STRINGER 23 RT AND STRINGER 24 RT PER SRM 51-40-3, FIG 1, PAGE 5.  (M)
